# SDR SWIA202305150014

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 36,498 hours, 24,576 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R BLEED DUCT WARNING MESSAGE IN CLIMB JUST AFTER TAKEOFF. SHORTLY AFTER MESSAGE BECAME R BLEED DUCT CAUTION. QRH WAS RUN AND RETURNED TO FIELD. (FLT 3882 FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
